MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. EVOLUTION®MP FEM CS/CR NON-POR SIZE 4 PRIMARY RIGH; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. EVOLUTION®MP FEM CS/CR NON-POR SIZE 4 PRIMARY RIGH; KNEE COMPONENT
Model Number EFSRN4PR
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, patient was revised due to instability.Srnjr number: (b)(6).Side: r.Gender: f.

Brand Name
EVOLUTION®MP FEM CS/CR NON-POR SIZE 4 PRIMARY RIGH
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key23089986
Report Number3010536692-2025-00336
Device Sequence Number10502237
Product Code HRY
UDI-Device IdentifierM684EFSRN4PR1
UDI-PublicM684EFSRN4PR1
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K093552
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEFSRN4PR
Device Catalogue NumberEFSRN4PR
Device Lot Number2000166
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2025
Initial Report FDA Received Date09/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age87 YR
Patient SexFemale